# SDR CA980331011

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Link Assembly
- Part number: 85230448001
- Condition: Split
- Location: Cargo Door
- Part time: 20,951 hours
- Component: 85230400001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CARGO DOOR WOULD NOT CLOSE.  INSPECTION FOUND LINK ASSY SPLIT IN HALF AROUND THE LOWER BEARING.  PART TC:  17,765.
